# SDR SWAA2021061673331

- Difficulty date: May 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 277 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED ON BS277 AT LEVEL STRINGER 10R AT FWD GALLEY AREA ; 2021-215625 / REPLACED TIE CLIP LOCATED ON BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG #141A1110 ;SHEET 18; REV -; REPLACED TIE CLIP LOCATED ON BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG #141A1110 ;SHEET 18; REV -
